# SDR AALA981308

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 874
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TWO EACH CRACKS IN WEB SKIN FORWARD END RT APU CUT-OUT.  STOP DRILLED CRACKS.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-2.  TST:  70,062 HOURS.  CYCLES:  49,889.  (X)
